# SDR VNAA202408070011

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST IS CRACKED AT THE TOP.   REMOVED AND REPLACED RH WINDSHIELD SIDE POST IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01."
